# SDR DL73E001322

- Difficulty date: July 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 35,222 hours, 29,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465493
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE FRAME AT STA 747 WAS GOUGED DURING FASTENER REMOVAL.  DAMAGE LOCATED AT THE UPPER END OF THE FRAME AND LOCATED IN THE RADIUS.  ER/A 334653-14.
